Scholion.ai

New Mathematical Methods in Operations Research

Bernard O. Koopman

Journal of the Operations Research Society of America · 1952 · Volume 1 · Issue 1

DOI: 10.1287/opre.1.1.3

Abstract

On the somewhat infrequent occasions when a mathematician looks at the practical problems of operations research, his first impression is apt to be that only known and elementary parts of mathematics are needed. But if he dwells with the subject longer, his reaction tends to be quite the opposite: he begins to realize that, when rightly conceived and formulated, these practical problems often turn on mathematical questions deep enough to go beyond existing knowledge and to require for their answer research into new mathematical fields. Operations Research , ISSN 0030-364X, was published as Journal of the Operations Research Society of America from 1952 to 1955 under ISSN 0096-3984.

Enable JavaScript for citation tools and additional paper interactions.